File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotics for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations

TitleAsymptotics for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations
Authors
Issue Date2017
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal of Computational and Applied Mathematics, 2017, v. 321, p. 143-159 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/246117
ISSN
2019 Impact Factor: 2.037
2015 SCImago Journal Rankings: 1.089
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYang, Y-
dc.contributor.authorZhang, T-
dc.contributor.authorYuen, KC-
dc.date.accessioned2017-09-18T02:22:43Z-
dc.date.available2017-09-18T02:22:43Z-
dc.date.issued2017-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2017, v. 321, p. 143-159-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://hdl.handle.net/10722/246117-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.rightsPosting accepted manuscript (postprint): © <year>. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.titleAsymptotics for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations-
dc.typeArticle-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.identifier.doi10.1016/j.cam.2017.02.004-
dc.identifier.scopuseid_2-s2.0-85015415780-
dc.identifier.hkuros277426-
dc.identifier.volume321-
dc.identifier.spage143-
dc.identifier.epage159-
dc.identifier.isiWOS:000400878000010-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats